Las Vegas, NV
A 20-year-old male asked:
I just started the yeast infection pill diflucan (fluconazole) and i'm having brown redish discharge and it smells so terrible?
1 doctor answer • 2 doctors weighed in
Family Medicine 37 years experience
See below: This is a problem that necessitates a face-to-face meeting with your doctor. This will allow him/her to examine you, ask specific questions. And possibly order tests to find out what's wrong and what to do to help you.
5.5k viewsReviewed >2 years ago
Last updated Oct 31, 2017
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.